Panadol Children's 5-12 Years Strawberry Flavour 200mL

Available Online Only

$21.90
In Stock

Maximum Order Quantity 12

Calculate Shipping

Panadol Children's 5-12 Years Strawberry 200mL AUST-R 178302

Children’s Panadol Colourfree Suspension (5-12 years) provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol Colourfree Suspension (5-12 years) is Orange flavoured and like all Children’s Panadol products, it is gentle to little stomachs.

Overview

Children’s Panadol Colourfree Suspension (5-12 years) provides effective temporary relief from the pain and fever associated with:

  • Earache
  • Headache
  • Cold & Flu symptoms
  • Immunisation
  • Toothache

while being gentle to tiny tummies.

Children’s Panadol Colourfree Suspension (5-12 years) is sugar free and has no artificial colours.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Directions

How to use Children’s Panadol Colourfree Suspension (5-12 years):

Calculate the correct dose for Children’s Panadol Colourfree Suspension based on weight. If weight is unknown, use child’s age.

Age Average Weight Dose
5 - 6 Years 18 - 20 kg 6 mL
6 - 7 Years 20 - 22 kg 6 - 7 mL
7 - 8 Years 22 - 25 kg 7 - 8 mL
8 - 9 Years 25 - 28 kg 8 - 9 mL
9 - 10 Years 28 - 32 kg 9 - 10 mL
10- 11 Years 32 - 36 kg 10 - 11 mL
11 - 12 Years 36 - 41 kg 11 - 13 mL
  • Do not use if using other products containing paracetamol.
  • This is a conentrated liquid intended for use in children 5-12 years of age.
  • Repeat 4-6 hourly if required (maximum 4 times within 24 hours).
  •  
  • Can be given in water or fruit juice if preferred by your child.
  • Shake thoroughly before use.
  • Do not sure for more than 48 hours at a time, except on medical advice.

Store below 30_C

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Ingredients

Each mL of Children’s Panadol Colourfree Suspension (5-12 years) contains:

  • Paracetamol 48mg
  • Sodium methyl hydroxybenzoate
  • Sodium propyl hydroxybenzoate
  • Saccharin sodium
  • 155mg Sorbitol and 265mg Maltitol which may have a laxative effect or cause diarrhoea.
  • No ibuprofen
  • No aspirin
  • No sugar
  • No artificial colours

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

 

(108138)

SKU 108138
Barcode # 9300673917300
Brand GSK
Shipping Weight 0.4000kg
Shipping Width 0.050m
Shipping Height 0.100m
Shipping Length 0.050m

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category